# SDR GTIA020447

- Difficulty date: April 13, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID LOWER CARGO DOOR HAS CRACK AT FORWARD UPPER BRACKET SUPPORT FITTING.  REMOVED FORWARD UPPER BRACKET SUPPORT FITTING.  DRILLED UP AND LOCATED NEW FITTING.  INSTALLED FITTING.  (M)
